# SDR CHQA20130625235

- Difficulty date: June 25, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N257JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500812
- Aircraft time: 22,915 hours, 20,734 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 18,322 hours, 16,099 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100865
- Part serial: C00436
- Condition: Discharged
- Location: Emergency Light
- Part time: 13,718 hours, 11,691 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE LT FORWARD EXTERIOR EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MX REPLACED THE NR 1 EMERGENCY LIGHT BATTERY.  OPS CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
